# SDR ASAA2013092796123

- Difficulty date: September 27, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 48,168 hours, 21,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149A759349
- Condition: Worn
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME ASSY WORN BEYOND LIMITS. ACFT GROUNDED.  R & R  FRAME ASSY  IAW SRM 51-40-02.
